# SDR USAA2013022100010

- Difficulty date: February 5, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON AFT PAX CABIN FLOORBEAM.  REPLACED FLOORBEAM AND FASTENERS IAW A321 SRM 51-72-11 AND DRAWING D534 72816.
